How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I am anxious when not with other people. Can not sit and just

Customer Question

I am anxious when not with other people. Can not sit and just read anymore, get anxious when friends leave me alone. Have lived on my own for over 30 years so do not understand what is happening. First had these feelings when I was on prednisone (50mg for 5 days) but have not been on prednisone for months now.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.
This is Dr. DavidI am sorry you are having such bad anxiety.prednisone can definitely worsen anxietyyou should talk to your doctor about your anxiety symptomsthere are treatments which can help lower your anxiety symptoms.are you willing to get treatments for your anxiety symptoms?